Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 3, Issue 3, Pages 243-253
http://dx.doi.org/10.1155/S1024123X97000550

M/G/1 vacation model with limited service discipline and hybrid switching-on policy

Department of Applied Mathematics, Belarusian State University, Minsk, Belarus

Received 1 April 1994; Revised 1 February 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexander V. Babitsky, “M/G/1 vacation model with limited service discipline and hybrid switching-on policy,” Mathematical Problems in Engineering, vol. 3, no. 3, pp. 243-253, 1997. https://doi.org/10.1155/S1024123X97000550.